# SDR REXA2021050500322

- Difficulty date: April 30, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 41,258 hours, 30,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670318753
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION ON PAX DOOR FLOOR SUPPORT ANGLE. - REMOVED AND REPLACED PAX DOOR FLOOR SUPPORT AFT CAP ANGLE, FWD CAP ANGLE, MID CAP ANGLE, AFT CLOSING FITTING, FWD CLOSING FITTING, AFT HANDRAIL FITTING, FWD HANDRAIL FITTING AND KICKPLATE ANGLE IAW CRJ 700 SRM 51-40-11-001-001-A01, 51-41-00-001-001-A01, 51-42-21-001-001-A01 AND 51-42-06-001-001-A01.
